# SDR HNAA9593016

- Difficulty date: November 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930HA
- Make and model: Dhav DHC8102
- Aircraft serial: 126
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 17,527 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

FLT NR 3249 - HPN-BWI - DURING FLIGHT, NR 2 ENGINE TORQUE BEGAN TO FLUCTUATE AND WAS FOLLOWED BY A LOUD BANG.  THE CREW SHUT THE ENGINE DOWN IN FLIGHT AND LANDED IN BWI WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 2 ENGINE.  (M)
